Withdrawal Symptoms after Serotonin-Noradrenaline Reuptake Inhibitor Discontinuation: Systematic Review

@article{Fava2018WithdrawalSA,
  title={Withdrawal Symptoms after Serotonin-Noradrenaline Reuptake Inhibitor Discontinuation: Systematic Review},
  author={G. Fava and Giada Benasi and Marcella Lucente and E. Offidani and F. Cosci and J. Guidi},
  journal={Psychotherapy and Psychosomatics},
  year={2018},
  volume={87},
  pages={195 - 203}
}
  • G. Fava, Giada Benasi, +3 authors J. Guidi
  • Published 2018
  • Medicine, Psychology
  • Psychotherapy and Psychosomatics
  • Background: Serotonin-noradrenaline reuptake inhibitors (SNRI) are widely used in medical practice. Their discontinuation has been associated with a wide range of symptoms. The aim of this paper is to identify the occurrence, frequency, and features of withdrawal symptoms after SNRI discontinuation. Methods: PRISMA guidelines were followed to conduct a systematic review. Electronic databases included PubMed, the Cochrane Library, Web of Science, and MEDLINE from the inception of each database… CONTINUE READING
    Antidepressant withdrawal - the tide is finally turning.
    • 3
    • PDF

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 89 REFERENCES